# SDR 98UAL900224

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED DEN UNDER AMBER ALERT WITH NR 1 ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE.
